MathSciNet Relay Station
MathSciNet bibliographic data
MR1834531 35K55 (35B05 35B30 35B40)
Quirós, Fernando; Rossi, Julio D. Non-simultaneous blow-up in a semilinear parabolic system. Z. Angew. Math. Phys. 52 (2001), no. 2, 342–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement